# SDR UIEA200700138

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 35,979 hours, 7,096 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Damaged
- Location: Flap
- Component: Flap
- Component part number: 1267481
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS "FLAP DRIVE" LEFT MID LEADING EDGE DID NOT RETRACT, THEN MID AND INBOARD LEADING EDGE DID NOT EXTEND.  REMOVED AND REPLACED NR 3 LEFT LEADING EDGE PDU AS PER MM 27-81-03.  GROUND OPERATION NORMAL.
